Extensions of symmetric second-order difference operators with matrix coefficients


Allahverdiev B.

JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, vol.19, no.5, pp.839-849, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 5
  • Publication Date: 2013
  • Doi Number: 10.1080/10236198.2012.693485
  • Title of Journal : JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS
  • Page Numbers: pp.839-849

Abstract

A space of boundary values is constructed for a minimal symmetric second-order difference operator with matrix coefficients on the whole-line. A description of all maximal dissipative, maximal accretive, self-adjoint and other extensions of such operators is given in terms of boundary conditions at +/-.